Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Indirect circular transformations and mixed groups


Author: H. B. Newson
Journal: Bull. Amer. Math. Soc. 7 (1901), 259-266
DOI: https://doi.org/10.1090/S0002-9904-1901-00796-3
Cited work: Bull. Amer. Math. Soc., Volume 4, Number 3 (1897), 107-121
MathSciNet review: 1557795
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00796-3